# SDR MALA070074

- Difficulty date: July 8, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 23,085 hours, 25,127 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hose
- Condition: Leaking
- Location: Rt Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE RT ENGINE BLEED LEAK LIGHT ILLUMINATED.  THE CREW RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  FOUND RT WING ROOT HOSE LEAKING.  REMOVED AND REPLACED BLEED HOSE PN: 9303688-100.  REF AMM 36-11-35-04.   OPS CHECK GOOD.
